Asymptotic freedom of Yang–Mills theory with gravity

Folkerts, Sarah, Litim, Daniel F and Pawlowski, Jan M (2012) Asymptotic freedom of Yang–Mills theory with gravity. Physics Letters B, 709 (3). pp. 234-241. ISSN 0370-2693

Full text not available from this repository.

Abstract

We study the behaviour of Yang-Mills theory under the inclusion of gravity. In the weak- gravity limit, the running gauge coupling receives no contribution from the gravitational sector, if all symmetries are preserved. This holds true with and without cosmological constant. We also show that asymptotic freedom persists in general field-theory-based gravity scenarios including gravitational shielding as well as asymptotically safe gravity

Item Type: Article
Schools and Departments: School of Mathematical and Physical Sciences > Physics and Astronomy
Subjects: Q Science
Related URLs:
Depositing User: Daniel Litim
Date Deposited: 09 Nov 2012 08:58
Last Modified: 09 Nov 2012 08:58
URI: http://sro.sussex.ac.uk/id/eprint/41509
📧 Request an update